This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I was reciently switched from 5mg Lexapro to Celexa because I couldn't tolerate the side effects of the lexapro at 5 or 10mg. I was (and am) having horrible leg cramps(STILL), tingling in bottom of feet, and back pain. During the switch I had 2 days where it all went away. Then on my 4th day of celexa 5mg it has started again! My doctor has me seeing a rheumatologist in a couple of weeks, but I didn't have this until I started the Lexapro and now with the Celexa. I am really discouraged and would like to not take anything, but I am so afraid that if I don't take any meds I will be a basket case. Also, I've moved up to the 10 mg of Celexa and my anxiety and funny heart feelings have gone up dramatically. When can I expect that to stop? It starts about 2 hours after taking my dose, then starts to get better about 3 hours before the next dose. Is this normal? Thanks for the help. I'm really struggling here.
You are one of those who is extremely sensitive to medications so only the lowest dose will be useful to you. The Celexa can have a stimulating effect, and that is not a side effect that will go away, its part of its effect on your brain. I don't know why you need antidepressants, but assume you do, but if you don't really need them, then you should stop , and maybe start a more tolerable one like Wellbutrin.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.